Vol 4, No 12 (2018)

Vol-4-Issue-12-December-2018

 Journal for Studies in Management and Planning (JSMaP) is a double blind peer reviewed International Journal that provides rapid publication (within a month) of articles in all areas of business and managemant and its applications. The journal welcomes publications of high quality papers on theoretical developments and practical applications inbusiness and management. Original research papers, state-of-the-art reviews, and high quality technical notes are invited for publications.

Table of Contents

Articles

Akpan, Abasiama G, Ekere Otoabasi S
PDF
1-8
Irem, Benedict Nwachukwu, Arit Effiong Bassey
PDF
9-15
Balachandran Sarangan
PDF
16-21